# SDR ASAA2023070943921

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 56,260 hours, 16,888 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS LEFT PACK LIGHT ON. GROUNDED - YES. (RESOLVED ON W/O: 1961150 TASKCARD: N/R-00001 ) ACCOMPLISHED BITE TEST AND CABIN TEMP. CONTROL AND INDICATION TEST, OPS CHECK GOOD AND NORMAL. NO DEFECTS NOTED REF AMM 21-61-00-700-806-002 AND AMM 21-61-00-700-806-002. MAINT. PROCEDURES REVERSED. A/C RELESED FROM MEL 21-32B AND C/N# 09028586 PLACARDS REMOVED. SEAMC DARWIN NOTIFIED. NO HISTORY FOR LAST 30 TO 120 DAYS.
